RUS  ENG    JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription
Guidelines for authors
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Teor. Veroyatnost. i Primenen.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Teor. Veroyatnost. i Primenen., 1965, Volume 10, Issue 2, Pages 282–296 (Mi tvp522)  

This article is cited in 1 scientific paper (total in 1 paper)

A single server with a finite queue and items of different types

G. P. Basharin

Moscow

Abstract: A single server system with $r$ waiting facilities ($1\le r\le\infty$) and $k$ independent poisson inputs with intensities $\lambda_1,…,\lambda_k$ is considered; the service time of items has an independent exponential distribution with an average $1/\nu_i$, $i=1,2,…,k$.
For the case of an absolutely reliable server and also for, the case, when the server can fail and repair, recurrent relations for final probabilities of the system are derived. Expressions for different characteristics of the system which are expressed in especially simple form at $r=\infty$ are derived. NSC of existence of final probability at $r=\infty$ are given.

Full text: PDF file (821 kB)

English version:
Theory of Probability and its Applications, 1965, 10:2, 261–274

Bibliographic databases:


Citation: G. P. Basharin, “A single server with a finite queue and items of different types”, Teor. Veroyatnost. i Primenen., 10:2 (1965), 282–296; Theory Probab. Appl., 10:2 (1965), 261–274

Citation in format AMSBIB
\Bibitem{Bas65}
\by G.~P.~Basharin
\paper A~single server with a~finite queue and items of different types
\jour Teor. Veroyatnost. i Primenen.
\yr 1965
\vol 10
\issue 2
\pages 282--296
\mathnet{http://mi.mathnet.ru/tvp522}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=183026}
\zmath{https://zbmath.org/?q=an:0141.16003}
\transl
\jour Theory Probab. Appl.
\yr 1965
\vol 10
\issue 2
\pages 261--274
\crossref{https://doi.org/10.1137/1110030}


Linking options:
  • http://mi.mathnet.ru/eng/tvp522
  • http://mi.mathnet.ru/eng/tvp/v10/i2/p282

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. P. P. Bocharov, C. D'Apice, R. Manzo, N. H. Phong, “On a Retrial Single-Server Queueing System with Finite Buffer and Multivariate Poisson Flow”, Problems Inform. Transmission, 37:4 (2001), 397–406  mathnet  crossref  mathscinet  zmath
  • Теория вероятностей и ее применения Theory of Probability and its Applications
    Number of views:
    This page:238
    Full text:106

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020